Vol. 26 (2020), no. 3 (Current Issue)

Viability result for higher-order functional differential inclusions

Myelkebir Aitalioubrahim

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 3, 189-200

We prove, in separable Banach spaces, the existence of viable solutions for the following higher-order functional differential inclusion $$ x^{(k)}(t) \in F(t,T(t)x,x^{(1)}(t),...,x^{(k-1)}(t)),\quad\mbox{a.e. on }[0,\tau]. $$ We consider the case when the right-hand side is nonconvex and the constraint is moving.

Доводиться існування в сепарабельних банахових просторах розв'язків на всьому інтервалі для функціонально-диференціальних включень $$ x^{(k)}(t) \in F(t,T(t)x,x^{(1)}(t),...,x^{(k-1)}(t)),\quad\mbox{a.e. on }[0,\tau]. $$ Розглядається випадок неопуклої правої частини та рухомого обмеження.

Norm inequalities for accretive-dissipative block matrices

Fadi Alrimawi, Mohammad Al-Khlyleh, Fuad A. Abushaheen

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 3, 201-215

Let $ T=[T_{ij}]\in \mathbb{M} _{mn}(\mathbb{C})$ be accretive-dissipative, where $T_{ij}\in \mathbb{M} _{n}(\mathbb{C} )$ for $i,j=1,2,...,m.$ Let $f$ be a function that is convex and increasing on $ [0,\infty )$ where $f(0)=0.$ Then $$ \left\vert \left\vert \left\vert f\left(\sum_{i < j}\left\vert T_{ij}\right\vert^{2}\right) +f\left(\sum_{i < j}\left\vert T_{ji}^{\ast}\right\vert^{2}\right) \right\vert \right\vert \right\vert \leq \left\vert \left\vert \left\vert f\left( \frac{m^{2}-m}{2}\left\vert T\right\vert^{2}\right) \right\vert \right\vert \right\vert. $$ Also, if $f$ is concave and increasing on $[0,\infty )$ where $f(0)=0$, then% \begin{equation*} \left\vert \left\vert \left\vert f\left( \sum\limits_{i < j}\left\vert T_{ij}\right\vert ^{2}\right) +f\left( \sum\limits_{i < j}\left\vert T_{ji}^{\ast }\right\vert ^{2}\right) \right\vert \right\vert \right\vert \leq (2m^{2}-2m)\left\vert \left\vert \left\vert f\left( \frac{\left\vert T\right\vert ^{2}}{4}\right) \right\vert \right\vert \right\vert. \end{equation*}

Нехай $T=T_{ij}\in \mathbb{M}_{mn}(\mathbb{C} )$, де $T_{ij}\in \mathbb{M}_{n}(\mathbb {C})$ при $i,j=1,2,...,m.$, -- акретивно-дисипативна матриця. Нехай $f$ - опукла функція, яка зростає на $ [0,\infty )$, де $f(0)=0.$ Тоді \begin{equation*} \left\vert \left\vert \left\vert f\left( \sum\limits_{i < j}\left\vert T_{ij}\right\vert ^{2}\right) +f\left( \sum\limits_{i < j}\left\vert T_{ji}^{\ast }\right\vert ^{2}\right) \right\vert \right\vert \right\vert \leq \left\vert \left\vert \left\vert f\left( \frac{m^{2}-m}{2}\left\vert T\right\vert ^{2}\right) \right\vert \right\vert \right\vert. \end{equation*} Також, якщо $f$ є угнутою, зростає на $[0,\infty )$ і $f(0)=0$, то \begin{equation*} \left\vert \left\vert \left\vert f\left( \sum\limits_{i < j}\left\vert T_{ij}\right\vert ^{2}\right) +f\left( \sum\limits_{i < j}\left\vert T_{ji}^{\ast }\right\vert ^{2}\right) \right\vert \right\vert \right\vert \leq (2m^{2}-2m)\left\vert \left\vert \left\vert f\left( \frac{\left\vert T\right\vert ^{2}}{4}\right) \right\vert \right\vert \right\vert. \end{equation*}

Unique solvability of a Dirichlet problem for a fractional parabolic equation using energy-inequality method

Benaoua Antara, Oussaeif Taki-Eddine, Rezzoug Imad

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 3, 216-226

In this paper, we establish sufficient conditions for the existence and uniqueness of the solution in fractional functional space for a class of initial boundary-value problems for a class of partial fractional parabolic differential equations that include a fractional derivative of Caputo. The results are established by the application of the method based on a priori estimate "energy inequality" and the density of the range of the operator generated by the problem considered.

Встановлені достатні умови існування та єдиності розв'язку з дробового функціонального простору для одного класу початково-крайових задач для деяких дробово-параболічних диференціальних рівнянь із дробовою похідною Капуто. Результати отримано шляхом застосування методу енергетичних нерівностей. Доведена щільність образу оператора, що відповідає задачі.

Stability of dual $g$-fusion frames in Hilbert spaces

Prasenjit Ghosh, T. K. Samanta

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 3, 227-240

We give a characterization of K-g-fusion frames and discuss the stability of dual g-fusion frames. We also present a necessary and sufficient condition for a quotient operator to be bounded.

Надається характерізація K-g фреймів злиття та розглядається стійкисть двоїстих g-фпеймів злиття. Також надаються необхідні та достатні умови обмеженності оператора факторизації.

Green measures for Markov processes

Yuri Kondratiev, José L. da Silva

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 3, 241-248

In this paper we study Green measures of certain classes of Markov processes. In particular Brownian motion and processes with jump generators with different tails. The Green measures are represented as a sum of a singular and a regular part given in terms of the jump generator. The main technical question is to find a bound for the regular part.

Ми вивчаємо міри Ґріна для деяких класів марківських процесів. Зокрема для броунівського руху і стрибкових процесів. Міри Ґріна містять сингулярну і регулярну компоненти. Основна задача полягає в оцінці регулярної частини.

Semi-continuous $G$-frames in Hilbert spaces

Anirudha Poria

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 3, 249-261

In this paper, we introduce the concept of semi-continuous $g$-frames in Hilbert spaces. We first construct an example of semi-continuous $g$-frames using the Fourier transform of the Heisenberg group and study the structure of such frames. Then, as an application we provide some fundamental identities and inequalities for semi-continuous $g$-frames. Finally, we present a classical perturbation result and prove that semi-continuous $g$-frames are stable under small perturbations.

Вводиться поняття напівнеперервного $g$-фрейму в гільбертовім просторі. Спочатку будується приклад напівнеперервного $g$-фрейму, який спирається на перетворення Фур'є на групі Гейзенберга. Досліджується структура таких фреймів. Як застосування, отримані деякі фундаментальні тотожності та нерівності для напівнеперервних $g$-фреймів. Нарешті, доведено теорему про збурення: напівнеперервні $g$-фрейми стійкі відносно малих збурень.

Cantor's intersection theorem and some generalized fixed point theorems over a locally convex topological vector space

A. P. Baisnab, K. Roy, M. Saha

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 3, 262-271

In this present paper, we establish Cantor's intersection like theorem in a locally convex topological vector spaces. Some fixed point and common fixed point theorems are proved for Reich and Caccioppoli type contractive mappings in such a locally convex topological vector space. Also in this setting we prove a fixed point theorem for some mapping which is the uniform limit of a sequence of Reich type contractive mappings therein.

Встановлена теорема, подібна теоремі Кантора про перетин, у випадку локально опуклих векторних просторів. Для стискуючих відображень типу Райха і Каччіополі відповідних просторів доведені теореми про нерухому точку та спільну нерухому точку. Також у цій постановці доведена теорема про нерухому точку для відображення, яке є рівномірною границею послідовності стискуючих відображень типу Райха.

Weak solution for fractional $p(x)$-Laplacian problem with Dirichlet-type boundary condition

Abdelali Sabri, Ahmed Jamea, Hamad Talibi Alaoui

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 3, 272-282

In the present paper, we prove the existence and uniqueness result of weak solutions to a class of fractional $p(x)$-Laplacian problem with Dirichlet-type boundary condition, the main tool used here is the varitional method combined with the theory of fractional Sobolev spaces with variable exponent.

Для одного класу задач із дробовим $p(x)$-лапласіаном з граничною умовою типу Дирихле доведено теорему про існування та єдиність слабкого розв'язку. Використовуються варіаційний метод і теорія дробових просторів Соболева змінного порядку.

Nonlocal eigenvalue problems with indefinite weight

Said Taarabti

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 3, 283-294

In the present paper, we consider a class of eigenvalue problems driven by a nonlocal integro-differential operator $\mathcal{L}_{K}^{p(x)}$ with Dirichlet boundary conditions. Under certain assumptions on p and q, we establish that any $\lambda>0$ suficiently small is an eigenvalue of the nonhomogeneous nonlocal problem ($\mathcal{P}_{\lambda}$).

Розглядається клас спектральних задач, пов'язаних із нелокальним інтегро-диференціальним оператором $\mathcal{L}_{K}^{p(x)}$ із крайовою умовою Дирихле. За певних припущень щодо $p$ і $q$ доведено, що кожне достаньо мале $\lambda>0$ є власним значенням неоднорідної нелокальної задачі ($\mathcal{P}_{\lambda}$).


All Issues